# SDR AALA200910593

- Difficulty date: January 8, 2009
- Submitted: January 19, 2009
- Operation: Air carrier
- Aircraft: N274AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49271
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T-ANGLE CRACKED AT LOWER FORWARD STOP FITTING.  REMOVED AND REPLACE NEW ANGLE PER ESO 80174.
